Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 3, 2016, 3:31 AM CST. It took effect at Jan 3, 2016, 9:00 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2016, 3:31 AM CST (09:31 UTC)
- In effect from
- Jan 3, 2016, 9:00 PM CST
- Expired
- Jan 7, 2016, 9:00 AM CST
- In force
- 4 days
- Issued by
- NWS Mobile, AL
The text
As transmitted.
708 WHUS74 KMOB 030931 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 AM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING AND CONTINUING INTO WEDNESDAY... .A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY TONIGHT. THIS FEATURE CAUSES OFFSHORE FLOW TO INCREASE THROUGH THE NIGHT AND SEAS TO BUILD. THE HIGH REMAINS STRONG AS IT EXPANDS EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A STRONG EASTERLY FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY WITH SEAS REMAINING ELEVATED. GMZ650-655-670-675-031800- /O.NEW.KMOB.SC.Y.0001.160104T0300Z-160107T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 AM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY. * WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS. THESE CONDITIONS CONTINUE INTO MONDAY. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOP ALONG WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS. * SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET WELL OFFSHORE BY MONDAY NIGHT AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
814 WHUS74 KMOB 031554 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 954 AM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING AND CONTINUING INTO WEDNESDAY... .A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY TONIGHT. THIS FEATURE CAUSES OFFSHORE FLOW TO INCREASE THROUGH THE NIGHT AND SEAS TO BUILD. THE HIGH REMAINS STRONG AS IT EXPANDS EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A STRONG EASTERLY FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY WITH SEAS REMAINING ELEVATED. GMZ650-655-670-675-040000- /O.CON.KMOB.SC.Y.0001.160104T0300Z-160107T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 954 AM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS TONIGHT WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS. THESE CONDITIONS CONTINUE INTO MONDAY. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOP ALONG WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS. * SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET WELL OFFSHORE BY MONDAY NIGHT AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
064 WHUS74 KMOB 032122 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 322 PM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING AND CONTINUING INTO WEDNESDAY... .A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY TONIGHT. THIS FEATURE CAUSES OFFSHORE FLOW TO INCREASE THROUGH THE NIGHT AND SEAS TO BUILD. THE HIGH REMAINS STRONG AS IT EXPANDS EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A STRONG EASTERLY FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY WITH SEAS REMAINING ELEVATED. GMZ650-655-670-675-040530- /O.CON.KMOB.SC.Y.0001.160104T0300Z-160107T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 322 PM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT WITH FREQUENT HIGHER GUSTS. THESE CONDITIONS CONTINUE INTO MONDAY. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOP ALONG WITH FREQUENT HIGHER GUSTS AROUND 25 KNOTS. * SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 8 FEET WELL OFFSHORE BY MONDAY NIGHT AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
274 WHUS74 KMOB 040432 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1032 PM CST SUN JAN 3 2016 ...STRONG OFFSHORE FLOW WILL IMPACT THE COASTAL WATERS BEGINNING TONIGHT AND CONTINUING THROUGH WEDNESDAY... .A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD ACROSS THE UPPER MIDWEST AND MID MISSISSIPPI RIVER VALLEY TONIGHT. OFFSHORE FLOW WILL INCREASE THROUGH THE NIGHT WITH BUILDING SEAS. THE HIGH REMAINS STRONG AS IT EXPANDS EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A STRONG EASTERLY FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY WITH SEAS REMAINING ELEVATED. GMZ650-655-670-675-041300- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1032 PM CST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT WITH FREQUENT HIGHER GUSTS. THESE CONDITIONS CONTINUE INTO MONDAY. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 20 TO 25 KNOTS DEVELOPS ALONG WITH FREQUENT HIGHER GUSTS. * SEAS...BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 8 FEET WELL OFFSHORE BY MONDAY NIGHT AND CONTINUING INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
158 WHUS74 KMOB 040953 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 353 AM CST MON JAN 4 2016 ...STRONG OFFSHORE FLOW DEVELOPS TODAY BECOMING EASTERLY TUESDAY AND WEDNESDAY... ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH 6 PM CST WEDNESDAY... .A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD AND EXPAND FROM THE GREAT LAKES TO THE GULF COAST TODAY...BRINGING A MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE SHORT TERM. THE SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN ALABAMA AND WESTERN FLORIDA COASTAL WATERS HAS BEEN EXPANDED TO INCLUDE SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND. THE HIGH REMAINS STRONG AS IT SLIDES EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A MODERATE TO STRONG EASTERLY FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY. SEAS REMAIN ELEVATED. GMZ631-632-041800- /O.EXA.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 353 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS TODAY WITH FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 13 TO 18 KNOTS DEVELOPS ALONG WITH FREQUENT HIGHER GUSTS. * WAVES...BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-041800- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 353 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOPS ALONG WITH FREQUENT HIGHER GUSTS. * SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE TODAY AND HOLDING STEADY IN THESE RANGES TUESDAY THROUGH WEDNESDAY. SEAS TO 4 TO 6 FEET BEYOND 20 NAUTICAL MILES OUT...BUILD TO 5 TO 7 FEET TONIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
924 WHUS74 KMOB 041649 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1049 AM CST MON JAN 4 2016 ...STRONG OFFSHORE FLOW DEVELOPS TODAY BECOMING EASTERLY TUESDAY AND WEDNESDAY... ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH 6 PM CST WEDNESDAY... .A STRONG SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BUILD AND EXPAND FROM THE GREAT LAKES TO THE GULF COAST TODAY...BRINGING A MODERATE TO STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE SHORT TERM. THE SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN ALABAMA AND WESTERN FLORIDA COASTAL WATERS HAS BEEN EXPANDED TO INCLUDE SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND. THE HIGH REMAINS STRONG AS IT SLIDES EASTWARD INTO THE EASTERN STATES THROUGH THE MIDDLE OF THE WEEK. A MODERATE TO STRONG EASTERLY FETCH SETS UP BY TUESDAY AND CONTINUES INTO WEDNESDAY. SEAS REMAIN ELEVATED. GMZ631-632-650-655-670-675-050200- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1049 AM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTH WINDS INCREASING TO 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS. BY TUESDAY AND WEDNESDAY...AN EASTERLY FETCH OF 15 TO 20 KNOTS DEVELOPS ALONG WITH FREQUENT HIGHER GUSTS. * SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE TODAY AND HOLDING STEADY IN THESE RANGES TUESDAY THROUGH WEDNESDAY. SEAS TO 4 TO 6 FEET BEYOND 20 NAUTICAL MILES OUT...BUILD TO 5 TO 7 FEET TONIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
309 WHUS74 KMOB 050210 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 810 PM CST MON JAN 4 2016 ...STRONG OFFSHORE WILL CONTINUE TONIGHT BEFORE BECOMING EASTERLY TUESDAY AND WEDNESDAY... .A STRONG SURFACE RIDGE OF HIGH PRESSURE WILL MOVE FROM THE OHIO AND TENNESSEE VALLEY REGION TONIGHT TO THE EASTERN SEABOARD BY WEDNESDAY. STRONG NORTHERLY FLOW OVER THE COASTAL WATERS INCLUDING LOWER MOBILE BAY AND THE MISSISSIPPI SOUND TONIGHT WILL GRADUALLY BECOME NORTHEAST TO EAST TUESDAY AND WEDNESDAY. SEAS WILL ALSO REMAIN ELEVATED THROUGH WEDNESDAY...ESPECIALLY WELL OFFSHORE. GMZ631-632-650-655-670-675-051000- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 810 PM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH A FEW GUSTS OVER 30 KNOTS TONIGHT...BECOMING NORTHEAST TO EAST TUESDAY AND WEDNESDAY. * SEAS...4 TO 6 FEET BEYOND 20 NAUTICAL MILES OUT...BUILDING TO 5 TO 7 FEET LATE TONIGHT THROUGH WEDNESDAY. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
486 WHUS74 KMOB 051107 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 507 AM CST TUE JAN 5 2016 ...STRONG EASTERLY FLOW SETS UP TODAY AND CONTINUES THROUGH WEDNESDAY... .STRONG HIGH PRESSURE BUILDS ACROSS THE EASTERN STATES TODAY AND TONIGHT...HOLDING IN PLACE INTO THE DAY WEDNESDAY. A MODERATE TO STRONG EASTERLY FLOW SETS UP DURING THE DAY TODAY AND CONTINUES THROUGH WEDNESDAY. SEAS ELEVATED. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE SOUTHERN PORTIONS OF MOBILE BAY AND THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION FOR ALL OTHER AREA BAYS AND SOUNDS. GMZ631-632-650-655-670-675-051900- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 507 AM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS THIS MORNING BECOMING EAST 18 TO 23 KNOTS LATE IN THE MORNING AND INTO THE AFTERNOON. FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS LIKELY. * SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 NAUTICAL MILES OUT. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
586 WHUS74 KMOB 051631 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1031 AM CST TUE JAN 5 2016 ...STRONG EASTERLY FLOW SETS UP TODAY AND CONTINUES THROUGH WEDNESDAY... .STRONG HIGH PRESSURE WILL BUILD ACROSS THE EASTERN STATES THROUGH WEDNESDAY. A MODERATE TO STRONG EASTERLY WIND FLOW WITH BUILDING SEAS CAN BE EXPECTED THROUGH WEDNESDAY. WINDS AND SEAS WILL BEGIN TO SUBSIDE ON THURSDAY AS HIGH PRESSURE BEGINS TO WEAKEN IN RESPONSE TO A WEAK TROUGH OF LOW PRESSURE TRACKING EASTWARD ACROSS THE CENTRAL GULF. GMZ631-632-650-655-670-675-060600- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1031 AM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS THIS MORNING BECOMING EAST 18 TO 23 KNOTS LATE IN THE MORNING AND INTO THE AFTERNOON. FREQUENT HIGHER GUSTS BETWEEN 25 AND 30 KNOTS LIKELY. * SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 NAUTICAL MILES OUT. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
612 WHUS74 KMOB 060509 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1109 PM CST TUE JAN 5 2016 ...STRONG EASTERLY FLOW CONTINUES THROUGH WEDNESDAY... .STRONG HIGH PRESSURE WILL BUILD ACROSS THE EASTERN STATES THROUGH WEDNESDAY. A MODERATE TO STRONG EASTERLY WIND FLOW WITH BUILDING SEAS CAN BE EXPECTED THROUGH WEDNESDAY. WINDS AND SEAS WILL BEGIN TO SUBSIDE ON THURSDAY AS HIGH PRESSURE BEGINS TO WEAKEN IN RESPONSE TO A WEAK TROUGH OF LOW PRESSURE TRACKING EASTWARD ACROSS THE CENTRAL GULF. GMZ631-632-650-655-670-675-061300- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1109 PM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS BETWEEN 25 AND 30 KNOTS. * SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 NAUTICAL MILES OUT. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS74 KMOB 060840 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 240 AM CST WED JAN 6 2016 ...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY... .A STRONG AREA OF SURFACE HIGH PRESSURE CENTERED ALONG THE EAST COAST IS FORECAST TO MOVE LITTLE IN THE NEAR TERM. A MODERATE TO STRONG EASTERLY WIND FLOW AND ELEVATED SEAS CAN BE EXPECTED THROUGH THE DAY. GMZ631-632-650-655-670-675-061700- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 240 AM CST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 23 AND 28 KNOTS. * SEAS...4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET BEYOND 20 NAUTICAL MILES OUT. BAYS AND SOUNDS TO REMAIN CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
402 WHUS74 KMOB 061610 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1010 AM CST WED JAN 6 2016 ...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY... .A STRONG SURFACE RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL GRADUALLY SHIFT NORTHWARD THROUGH THE REMAINDER OF THE WEEK IN RESPONSE TO A WEAK SURFACE TROUGH OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTH CENTRAL GULF. EASTERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT. GMZ631-632-650-655-061715- /O.CAN.KMOB.SC.Y.0001.000000T0000Z-160107T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1010 AM CST WED JAN 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. $$ GMZ670-675-070500- /O.EXT.KMOB.SC.Y.0001.000000T0000Z-160107T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1010 AM CST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 23 AND 28 KNOTS. * SEAS...5 TO 7 FEET BEYOND 20 NAUTICAL MILES OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
302 WHUS74 KMOB 070400 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1000 PM CST WED JAN 6 2016 ...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY... .A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD TOWARD THE EASTERN SEABOARD THROUGH THE REMAINDER OF THE WEEK. A STRONG EASTERLY FLOW AND ELEVATED SEAS WILL PERSIST OVER THE OPEN GULF WATERS BEYOND 20 NM THROUGH EARLY THURSDAY MORNING. GMZ670-675-071200- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1000 PM CST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 23 AND 28 KNOTS. * SEAS...5 TO 7 FEET BEYOND 20 NAUTICAL MILES OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
908 WHUS74 KMOB 070930 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 330 AM CST THU JAN 7 2016 ...STRONG EASTERLY FLOW CONTINUES THROUGH TODAY... .A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO SHIFT EASTWARD TOWARD THE EASTERN SEABOARD THROUGH THE REMAINDER OF THE WEEK. A STRONG EASTERLY FLOW AND ELEVATED SEAS WILL PERSIST OVER THE OPEN GULF WATERS BEYOND 20 NM INTO THIS MORNING. GMZ670-675-071500- /O.CON.KMOB.SC.Y.0001.000000T0000Z-160107T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 AM CST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...EAST WINDS 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 23 AND 28 KNOTS. * SEAS...5 TO 7 FEET BEYOND 20 NAUTICAL MILES OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 11:48 PM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Jan 2, 11:48 PM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1148 PM CST SAT JAN 2 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 06Z ISSUANCE...VFR WILL CONTINUE THROUGH THE NEXT 24 HOURS. BROKEN TO OVERCAST MID TO HIGH LEVEL CLOUD DECKS WILL PERSIST INTO SUNDAY BEFORE CLOUDS DECREASE SUNDAY EVENING. NORTH TO NORTHWEST WINDS 5-10 KNOTS ARE EXPECTED THROUGH THE FORECAST PERIOD. /21 && .PREV DISCUSSION... /ISSUED 837 PM CST SAT JAN 2 2016/ DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. UPDATE...REGIONAL RADAR IMAGERY SHOWS GOOD COVERAGE OF LIGHT TO MODERATE RAIN OVER THE OFFSHORE WATERS OF THE NORTHERN GULF THIS EVENING...WITH THE NORTHERN FRINGE OF LIGHT RAIN SKIRTING COASTAL PORTIONS OF SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE. WE HAVE UPDATED THE FORECAST TO BRING THE SLIGHT CHANCE OF RAIN A LITTLE FARTHER NORTH INTO COASTAL AREAS THIS EVENING. RAINFALL AMOUNTS SHOULD BE VERY LIGHT. OTHERWISE...PLENTY OF MID TO HIGH LEVEL CLOUD COVER STREAMING OVERHEAD SHOULD KEEP SKIES MOSTLY CLOUDY TONIGHT. LOWS WERE TRENDED UPWARD JUST A BIT IN A FEW PLACES...BUT STILL EXPECT READINGS TO RANGE FROM THE MID TO UPPER 30S OVER MOST INLAND LOCATIONS TO THE LOWER 40S NEAR THE COAST. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Jan 2, 5:04 AM CST, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 504 AM CST SAT JAN 2 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 504 AM CST SAT JAN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LATEST FORECASTS FOR LOW TEMPERATURES SUGGEST THAT A PORTION OF THE INTERIOR MAY SEE FREEZING TEMPERATURES MONDAY MORNING. LOW TEMPERATURES GENERALLY ALONG AND NORTH OF INTERSTATE 10 BOTH TUESDAY AND WEDNESDAY MORNINGS SINK TO BETWEEN 27 AND 32. BE PREPARED TO COVER OR BRING IN THOSE TENDER OUTDOOR PLANTS THAT ARE SUBJECT TO DAMAGE BY COLD WEATHER. ENSURE HEATING SYSTEMS ARE IN GOOD OPERATING ORDER AND OUTDOOR PETS HAVE PLENTY OF WARMTH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-031200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 504 AM CST SAT JAN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A STRONG SURFACE HIGH OVER TEXAS MAINTAINS A MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS EARLY...BEFORE DECREASING BY LATE MORNING INTO THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHERLY FLOW WILL LIKELY INCREASE AGAIN BY SUNDAY NIGHT INTO MONDAY AS A STRONGER AREA OF HIGH PRESSURE EXPANDS FROM THE GREAT LAKES INTO TEXAS. THIS HIGH BUILDS ACROSS THE EASTERN STATES TUESDAY AND WEDNESDAY...BRINGING A MODERATE TO STRONG EASTERLY FETCH AND ELEVATED SEAS THROUGH THE MIDDLE OF NEXT WEEK.
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.